# SDR AALA20121002007

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON UPPER TORQUE BOX INTEGRATED DRIVE GENERATOR FEEDER CABLE THRU HOLE CRACKED.  INSTALLED DOUBLER REPAIR PER AARD 54-52-01-1.
